# SDR DALA2022051303320

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 86,240 hours, 39,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 EMERGENCY EXIT SIGNS DID NOT ILLUMINATE ON GEAR EXTENSION. AFTER THE TOUCHDOWN LIGHTS BLINKED AND WORKED NORMAL. CORRECTIVE ACTION: TROUBLESHOT SYSTEM WITH NO TROUBLE FOUND. (8651724)
